# SDR DALA2019112206844

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 83,549 hours, 22,283 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6806, L/P 6241902) LAV 3R OXYGEN DEPLOYED. CORRECTIVE ACTION: INSPECTED OXYGEN GENERATOR. AND RE-INSTALLED MASKS PER B757 AMM 35-21.
